# SDR Y2PA96026

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Amd FALCON
- Aircraft serial: 57
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: MY20124138111
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - NR 3 RIGHT FLAP RAIL CRACKED.  CRACK IS APPROXIMATELY .75 INCH LONG AND IS 2.25 INCHES FORWARD OF THE AFT END OF THE RAIL ON THE UPPER SURFACE.  REMOVED AND REPLACED NR 3 RIGHT WING FLAP RAIL.  (X)
